Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Why am I spotting while taking Susten tablets ?

im 26 yrs my lmp was on 14 th may 2011.. i was given clomiphene 100 mg for 5 days from day4 tvs showed dominant follicle 19 mm on day 12 had inj. hcg 5000 units on the same day.. tvs showed fu seen (R) collapsed structure seen s/o corpus luteum day of ovulation day13/14 emt: 7mm ... i took ..meprate 10mg on day 17 and 18... took progesterone 400 mg from may 30/day 17 to june 10/ day 28 as suppository ... preg card was positive on day 29/june 11.. Serum beta hcg on june 11 was 133.20 mIU, took inj.progesterone 100 mg ...on day 31/ june 13 serum beta hcg was 400.10 mIU later had inj.HUCOG 5000 on the same im advised to take tab.susten 300 mg twice a day ... im having spotting from yesterday june 14 and today june 15 im really worried pls what shall i do now
Asked On : Wed, 15 Jun 2011
Answers:  1 Views:  513
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi saranya,
Welcome to HCM.
According to your LNMP, your amenorrhoea is 4 Weeks 4 Days. It is too early to detect the gestational sac, even by TVS. It is better to wait for 1 more week and then get a TVS done. Meanwhile do not exert your self too much, drink plenty of water, eat fresh green vegetables and fruits, so that you do not have to strain to pass motion, because straining to pass motion, increases intra-abdominal pressure, having a squeezing effect on the uterus, thereby increasing the possibility of bleeding.
Maintain a Positive attitude and believe that every thing will be alright.
Wish you all the Best.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor